# SDR 2016FA0000094

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: General aviation
- Aircraft: N60233
- Make and model: Cessna 150J
- Aircraft serial: 15070161
- Aircraft time: 5,545 hours
- Engine: Cont O200A
- Engine time: 2,207 hours
- Propeller: Mcauly 1A100*
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 04321651
- Condition: Worn
- Location: Elevator
- Part time: 5,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 2 MISSING PULL-TYPE RIVETS WERE FOUND MISSING ON THE LT OTBD ELEVATOR HINGE ASSY PN-0432165-1 ALONG WITH A WORN BUSHING, PN-0432003-1 AT SAME LOCATION.  ALSO NOTED, WERE THE 2 MISSING HOLES REQUIRED TO BE DRILLED DURING MFG TO RECEIVE THESE FASTENERS.  HOLES WERE DRILLED THROUGH FIRST LAYER OF SKIN AND NOT THE SECOND LAYER.  MFG WILL BE ADVISING ME ON APPROVAL FOR METHOD AND MATERIAL TO CORRECT PROBLEM.  STRUCTURES REP MENTIONED THAT DWG AT HIS DISPOSAL WERE NOT SHOWING ANYTHING.
